Inventiones mathematicae

, Volume 98, Issue 1, pp 1–18 | Cite as

Some applications of hypergeometric shift operators

  • E. M. Opdam
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [B] Bourbaki: Groupes et algèbres de Lie, Ch 4, 5 et 6, Masson, Paris 1981Google Scholar
  2. [C] Carter, R.W.: Simple groups of Lie type. New York: Wiley and sons 1972Google Scholar
  3. [D] Deligne, P.: Equations Différentielles à Points Singuliers Reguliers (Lect. Notes Math., vol. 163). Berlin Heidelberg New York: Springer Verlag (1970)Google Scholar
  4. [G] Good, I.J.: Short proof of a conjecture of Dyson. J. Math. Phys.11 (1970)Google Scholar
  5. [Gu] Gunson, J.: Proof of a conjecture of Dyson in the statistical theory of energy levels. J. Math. Phys.3, 752–753 (1962)Google Scholar
  6. [H] Heckman, G.J.: Root systems and hypergeometric functions II. Comp. Math.64, 353–373 (1987)Google Scholar
  7. [HO] Heckman, G.J., Opdam, E.M.: Root systems and hypergeometric functions I. Comp. Math.64, 329–352 (1987)Google Scholar
  8. [K] Koornwinder, T.H.: Orthogonal polynomials in two variables which are eigenfunctions of two algebraically independent partial differential operators I. Indag. Math.36, 48–58 (1974)Google Scholar
  9. [M1] Macdonald, I.G.: Some conjectures for root systems. SIAM J. Math. An.13, 988–1007 (1982)Google Scholar
  10. [M2] Macdonald, I.G.: Jacobi polynomials I, II, III (unpublished manuscripts, 1987)Google Scholar
  11. [O1] Opdam, E.M.: Root systems and hypergeometric functions III. Comp. Math.67, 21–49 (1988)Google Scholar
  12. [O2] Opdam, E.M.: Root systems and hypergeometric functions IV. Comp. Math.67, 191–209 (1988)Google Scholar
  13. [S] Selberg, A.: Bemerkninger om et Multiplet Integral. Norsk. Mat. Tidsskrift26, 71–78 (1944)Google Scholar
  14. [T] Titchmarsh, E.C.: The theory of functions. Oxford: Oxford University Press 1932Google Scholar
  15. [W] Wilson, K.: Proof of a conjecture by Dyson. J. Math. Phys.3, 1040–1043 (1962)Google Scholar
  16. [Y.S.] Yano, T., Sekiguchi, J.: The microlocal structure of weighted homogeneous polynomials associated with Coxeter systems I. Tokyo J. Math.2 (1979)Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • E. M. Opdam
    • 1
  1. 1.Department of MathematicsUniversity of UtrechtUtrechtThe Netherlands

Personalised recommendations